# SDR AALA202009039005

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 21,556 hours, 8,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR EXIT LIGHT BROKEN AT 29C (ESCAPE LIGHT OR TRACK LIGHT).  REATTACHED EXIT LIGHT PANEL, PERFORMED OPS CHECK, PER AMM 33-51-11.
